# SDR IPXA2024072331663

- Difficulty date: July 9, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N418UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23905
- Aircraft time: 35,420 hours, 23,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: PN5300522R53
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: STR Z200 MCD, AFT AREA STA. 1681.8 SEAT TRACK LBL 45.5 IS CORRODED. DOT 34-008. INSTALLED SEAT TRACK IN STA 1681.8 LBL 45.5 IAW SRM 53-00-52-2R-5,SRM 51-40-02. REVIEWED
